Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why I am having a sudden pain in my knees ?

sudden dangerous pain startin in my knees ,is it the symptom in any fever ,my weight is normal,neither my menses days are close,
Asked On : Mon, 8 Aug 2011
Answers:  2 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to you have fever,swelling of knee or any symptoms along with knee pain? sudden knee pain with out any associated diseases may be due to tendanitis,sprain ,or arthritis and many causes are there.Take 800 mg of ibuprofen (Motrin or Advil) every 6-8 hours if you are not allergic to it. This should help the pain and swelling.If you don't notice any improvement in 2days or if pain keeps on increases, see your doctor or a specialist in orthopedics.
thank you
Answered: Mon, 8 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
If there is no h/o injury or sprain it may be due to Chickengunia where mostly knee pains are very severe.
Take analgesics as and when required.
Ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor